zbMATH — the first resource for mathematics

Convexity of the free boundary in the Stefan problem and in the dam problem. (English) Zbl 0375.35028

35K20 Initial-boundary value problems for second-order parabolic equations
35K05 Heat equation
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
Full Text: DOI
[1] Alt, H.W.., The fluid flow through porous media. Regularity of the free boundary, Manuscripta Math., 21, 255-272 (1977). · Zbl 0371.76080 · doi:10.1007/BF01167879
[2] Baiocchi, C., Su un problema di frontiera libera a questioni di idraulica, Ann. Mat. Pura Appl., (4), 92, 107-127 (1972). · Zbl 0258.76069 · doi:10.1007/BF02417940
[3] Friedman, A., On two theorems of Phragmen-Lindelof for linear elliptic and parabolic differential equations of the second order, Pacific J. Math., 7, 1563-1575 (1957). · Zbl 0086.30203
[4] Friedman, A., Free boundary problems for parabolic equations I. Mellting of solids, J. Math, and Mech., 8, 499-518 (1059).
[5] Friedman, A., Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, N.J., 1964. · Zbl 0144.34903
[6] Friedman, A., Asymptotic behavior of solutions of parabolic differential equations and of integral equations, Differential Equations and Dynamical Systems, Academic Press, New York, 409-426 1967.
[7] Friedman, A., Parabolic variational inequalities in one space dimension and smoothness of the free boundary, J. Funct. Analys., 18, 151-176 (1975). · Zbl 0295.35045 · doi:10.1016/0022-1236(75)90022-1
[8] Friedman, A., A problem in hydraulics with non-monotone free boundary, Indiana Univ. Math. J., 25, 577-592 (1976). · Zbl 0321.35031 · doi:10.1512/iumj.1976.25.25046
[9] Friedman, A., Analyticity of the free boundary for the Stefan problem, Archive Rational Mech. Analysis., 61, 97-125 (1976). · Zbl 0329.35034
[10] Jensen, R, Smoothness of the free boundary in the Stefan problem with supercooled water, Ill. J. Math. to appear. · Zbl 0385.35033
[11] Jensen, R., Structure of the non-monotone free boundaries in a filtration problem, Indiana Univ. Math. J., to appear. · Zbl 0383.35027
[12] Shimborsky, E., Encadrement d’une frontiere libre relative a un probleme d’hydraulique, Bull. U.M.I., (4) 12, 66-67 (1975).
[13] van Meorbeke, P., An optimal stopping problem for linear reward, Acta Math., 132, 1-41 (1974). · Zbl 0277.30017 · doi:10.1007/BF02392106
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.